Vraylar Forums

Recently active Vraylar forums and community discussion threads. Post your question or story about Vraylar and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.



Page of 1     New Thread    RSS Feed
Does anyone have any knowledge about a medication VRAYLAR

VRAYLAR, My doctor has prescribed this medication to me yesterday the starting dose is 1.5mg. I know nothing about it. I was diagnosed by a different doctor for adhd and I am taking adderall ir 20mg x2. She seems to think possibly i could have been misdiagnosed by a different doctor. Anyways she claims that the VRAYLAR would give me abundance of energy?. Humm could this be true? More energy than my adderall? Which I'm not ready to give up!. Please any feedback would be great thx

Updated
Vraylar side effects

Hi. I have started taking Vraylar 4.5 mgs daily as an antidepressant stimulator. I was wondering if anyone here has or is taking Vraylar for the same reason and if it worked or is working for you as an antidepressant stimulator? Any and what side effects have you experienced? Is it working for you? Did any of you experience urinary incontinence or urinary issues, sleepiness during the whole day? Your advice would help me out so much determining which medications are causing what side effects. Thank you in advance. ## The side effects of Vralyar as listed as possibly including nausea, indigestion, restlessness, weight gain, cough, and dry mouth. I don't see urinary incontinence listed, but it has been known to cause urinary tract infections. Can anyone that's been taking it chime...

Updated
Vraylar and urinary incontinence

Hi I'm Armando. I started taking vraylar 4.5 mgs. about 2 and a half months ago. After a few days, I started getting quick strong urges to urinate, sometimes not even making it to the restroom on time. Has anyone had similar problems while taking vraylar, I was prescribed it as a booster to make my other 3 antidepressants work better. I would really appreciate it if anyone that has or has had this problem would get back with me. Thank you in advance. ## Vraylar can cause elevated blood sugar as a side effect, and frequent urination, or urinary incontinence are symptoms of that, which is why it is often warned about as being a symptom to watch for in diabetics. Have you consulted your doctor? Have they done any blood work? Usually, blood sugar levels are tested regularly, while someo...

Updated


Discuss Vraylar

No registration needed.
Simply fill out the form below.

Discuss: Vraylar

 *
What are the main keywords of your topic?


 *

 *


 *
Required to start a new discussion.



5) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 7 August 2020.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA